Alert archive / Wisconsin / Frost Advisories in 2013
Frost Advisory 2, NWS La Crosse, WI
NWS La Crosse, WI issued this frost advisory at May 23, 2013, 3:18 AM CDT for 9 counties in Wisconsin. It took effect at May 24, 2013, 12:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 23, 2013, 3:18 AM CDT (08:18 UTC)
- In effect from
- May 24, 2013, 12:00 AM CDT
- Expired
- May 24, 2013, 7:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS La Crosse, WI
Counties Adams County, WI, Buffalo County, WI, Clark County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Taylor County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 64 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
558 WWUS73 KARX 230818 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 318 AM CDT THU MAY 23 2013 ...FROST LIKELY TONIGHT FOR NORTHERN AND CENTRAL WISCONSIN... .TEMPERATURES TONIGHT ACROSS PORTIONS NORTHERN AND CENTRAL WISCONSIN ARE EXPECTED TO FALL INTO THE LOWER 30S...OR PERHAPS EVEN THE UPPER 20S FOR A SHORT TIME. WITH HIGH PRESSURE OVERHEAD PROVIDING LIGHT WINDS...AND ALL OF THE RECENT RAINFALL PROVIDING AMPLE MOISTURE...THIS COMBINATION WILL LEAD TO WIDESPREAD FROST FORMATION. THOSE WHO HAVE TENDER VEGETATION OUTDOORS WILL NEED TO TAKE PRECAUTIONS TO PREVENT DAMAGE FROM THE FROST AND COLD TEMPERATURES. WIZ017-029-034-042>044-231630- /O.NEW.KARX.FR.Y.0002.130524T0500Z-130524T1200Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON 318 AM CDT THU MAY 23 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY MORNING. * TEMPERATURES OVERNIGHT WILL FALL INTO THE LOWER 30S...AND PERHAPS EVEN BRIEFLY INTO THE UPPER 20S. * THESE COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST FORMATION. IF NOT COVERED...THIS FROST COULD CAUSE DAMAGE TO SENSITIVE VEGETATION...INCLUDING EARLY SEASON FLOWERS OR GARDEN VEGETABLE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MW WEATHER.GOV/LACROSSE
5 follow-up statements
073 WWUS73 KARX 231428 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 928 AM CDT THU MAY 23 2013 ...FROST EXPECTED TONIGHT FOR NORTHERN AND CENTRAL WISCONSIN... .CLEAR SKIES...LIGHT WIND AND COOLER THAN NORMAL TEMPERATURES WILL LEAD TO THE FORMATION OF FROST FOR PARTS OF THE REGION EARLY FRIDAY MORNING. OVERNIGHT LOWS ACROSS PARTS NORTHERN AND CENTRAL WISCONSIN ARE EXPECTED TO FALL INTO THE LOWER 30S...OR PERHAPS EVEN THE UPPER 20S FOR A SHORT TIME. THOSE WHO HAVE TENDER VEGETATION OUTDOORS WILL NEED TO TAKE PRECAUTIONS TO PREVENT DAMAGE FROM THE FROST AND COLD TEMPERATURES. WIZ017-029-034-042>044-232130- /O.CON.KARX.FR.Y.0002.130524T0500Z-130524T1200Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON 928 AM CDT THU MAY 23 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY... * TEMPERATURES OVERNIGHT WILL FALL INTO THE LOWER 30S...AND PERHAPS EVEN BRIEFLY INTO THE UPPER 20S. * THESE COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST FORMATION. IF NOT COVERED...THIS FROST COULD CAUSE DAMAGE TO SENSITIVE VEGETATION...INCLUDING EARLY SEASON FLOWERS OR GARDEN VEGETABLE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ WEATHER.GOV/LACROSSE SHEA
547 WWUS73 KARX 232003 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 303 PM CDT THU MAY 23 2013 ...FROST COULD DAMAGE SENSITIVE VEGETATION TONIGHT... .THE COMBINATION OF CLEAR SKIES...LIGHT WIND AND COOLER TEMPERATURES TONIGHT WILL LEAD TO THE FORMATION OF FROST IN PARTS OF CENTRAL...NORTHERN AND WESTERN WISCONSIN. OVERNIGHT LOWS ARE EXPECTED TO FALL INTO THE LOWER 30S...OR PERHAPS EVEN THE UPPER 20S FOR A SHORT TIME. THOSE WHO HAVE TENDER VEGETATION OUTDOORS OR HAVE VEGETABLE GARDENS STARTED WILL NEED TO TAKE PRECAUTIONS TO PREVENT DAMAGE FROM THE FROST AND COLD TEMPERATURES. WIZ032-033-041-240415- /O.EXA.KARX.FR.Y.0002.130524T0500Z-130524T1200Z/ BUFFALO-TREMPEALEAU-LA CROSSE- INCLUDING THE CITY OF...LA CROSSE 303 PM CDT THU MAY 23 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY. * TEMPERATURES OVERNIGHT WILL FALL INTO THE LOWER 30S...AND PERHAPS EVEN BRIEFLY INTO THE UPPER 20S. * THESE COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST FORMATION. IF NOT COVERED...THIS FROST COULD CAUSE DAMAGE TO SENSITIVE VEGETATION...INCLUDING EARLY SEASON FLOWERS OR GARDEN VEGETABLE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ WIZ017-029-034-042>044-240415- /O.CON.KARX.FR.Y.0002.130524T0500Z-130524T1200Z/ TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON 303 PM CDT THU MAY 23 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY... * TEMPERATURES OVERNIGHT WILL FALL INTO THE LOWER 30S...AND PERHAPS EVEN BRIEFLY INTO THE UPPER 20S. * THESE COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST FORMATION. IF NOT COVERED...THIS FROST COULD CAUSE DAMAGE TO SENSITIVE VEGETATION...INCLUDING EARLY SEASON FLOWERS OR GARDEN VEGETABLE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ WEATHER.GOV/LACROSSE SHEA
206 WWUS73 KARX 240204 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 904 PM CDT THU MAY 23 2013 ...FROST EXPECTED TONIGHT... .CLEAR SKIES AND LIGHT WINDS WILL LEAD TO TEMPERATURES FALLING INTO THE LOWER 30S...OR PERHAPS EVEN THE UPPER 20S FOR A SHORT TIME OVERNIGHT. THIS WILL LEAD TO FROST FORMING THROUGH MUCH OF THE REGION WHICH COULD DAMAGE SENSITIVE VEGETATION. THOSE WHO HAVE TENDER VEGETATION OUTDOORS OR HAVE VEGETABLE GARDENS STARTED WILL NEED TO TAKE PRECAUTIONS NOW TO PREVENT DAMAGE FROM THE FROST AND COLD TEMPERATURES. WIZ017-029-032>034-041>044-241015- /O.CON.KARX.FR.Y.0002.130524T0500Z-130524T1200Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...MAUSTON 904 PM CDT THU MAY 23 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY... * TEMPERATURES OVERNIGHT WILL FALL INTO THE LOWER 30S...AND PERHAPS EVEN BRIEFLY INTO THE UPPER 20S. * THESE COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST FORMATION. IF NOT COVERED...THIS FROST COULD CAUSE DAMAGE TO SENSITIVE VEGETATION...INCLUDING EARLY SEASON FLOWERS OR GARDEN VEGETABLE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ HALBACH WEATHER.GOV/LACROSSE
562 WWUS73 KARX 240727 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 227 AM CDT FRI MAY 24 2013 ...FROST EARLY THIS MORNING... .CLEAR SKIES AND LIGHT WINDS WILL LEAD TO TEMPERATURES FALLING INTO THE LOWER 30S. THIS WILL LEAD TO FROST FORMATION WHICH COULD DAMAGE SENSITIVE VEGETATION. THOSE WHO HAVE TENDER VEGETATION OUTDOORS OR HAVE VEGETABLE GARDENS STARTED WILL NEED TO TAKE PRECAUTIONS TO PREVENT DAMAGE FROM THE FROST AND COLD TEMPERATURES. WIZ017-029-032>034-041>044-241200- /O.CON.KARX.FR.Y.0002.000000T0000Z-130524T1200Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...MAUSTON 227 AM CDT FRI MAY 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... * TEMPERATURES WILL FALL INTO THE LOWER 30S AND PERHAPS EVEN BRIEFLY INTO THE UPPER 20S. * THESE COLD TEMPERATURES WILL LEAD TO WIDESPREAD FROST FORMATION. IF NOT COVERED...THIS FROST COULD CAUSE DAMAGE TO SENSITIVE VEGETATION...INCLUDING EARLY SEASON FLOWERS OR GARDEN VEGETABLE PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ WETENKAMP WEATHER.GOV/LACROSSE
513 WWUS73 KARX 241157 NPWARX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 657 AM CDT FRI MAY 24 2013 ...PATCHY FROST POSSIBLE THROUGH 8 AM... .AREAS OF FROST HAVE FORMED THIS MORNING. TEMPERTURES WERE STARTING TO WARM INTO THE MID 30S AND WILL CONTINUE TO WARM THROUGH 8 AM. WIZ017-029-032>034-041>044-241300- /O.EXP.KARX.FR.Y.0002.000000T0000Z-130524T1200Z/ TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS- INCLUDING THE CITIES OF...MEDFORD...NEILLSVILLE... BLACK RIVER FALLS...LA CROSSE...SPARTA...TOMAH...MAUSTON 657 AM CDT FRI MAY 24 2013 ...FROST ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... TEMPERATURES WILL CONTINUE TO WARM THIS MORNING. HOWEVER...PATCHY FROST WILL REMAIN A CONCERN THROUGH 8 AM. $$ WETENKAMP WEATHER.GOV/LACROSSE
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this frost advisory went out at May 23, 2:58 AM CDT, 20 minutes earlier.
Area forecast discussion, May 23, 2:58 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
258 AM CDT THU MAY 23 2013
.SHORT TERM...(TODAY THROUGH SATURDAY)
258 AM CDT THU MAY 23 2013
FORECAST FOCUS IN THE SHORT TERM PERIOD IS ON THE CLEARING TREND
TODAY...COLD TEMPERATURES TONIGHT WITH FROST POTENTIAL...AND THEN
RAIN CHANCES FRIDAY NIGHT INTO THE WEEKEND.
07Z SURFACE ANALYSIS SHOWS THE PESKY LOW PRESSURE SYSTEM HAS FINALLY
MOVED TO NEAR CHICAGO...AND IS PULLING AWAY. REGIONAL RADAR LOOPS
SHOWS THE LIGHT RAIN WRAPPING AROUND THE BACK SIDE AND DIMINISHING
IN COVERAGE FROM NORTHWEST TO SOUTHEAST. HIGH PRESSURE WAS RIDGING
IN FROM THE DAKOTAS AND SOUTHERN CANADA...AND SATELLITE LOOPS SHOW
THE CLOUDS CLEARING LINE MOVING IN AS WELL.
FIRST CONCERN IS THE CLEARING TREND OF BOTH CLOUDS AND RAIN THIS
MORNING. SATELLITE AND RADAR LOOPS CONFIRM WHAT THE MESOSCALE
MODELS ARE SHOWING...DECREASING MOISTURE. TREND IS FOR MAINLY
SUNNY SKIES TODAY ONCE THIS MOVES OUT. HAVE MAINTAINED THIS TREND
FROM THE PREVIOUS FORECAST. NEXT CONCERN IS THE CHILLY TEMPS
TONIGHT. UNDER MAINLY CLEAR SKIES AND LIGHT WINDS WITH THE HIGH
PRESSURE RIDGE MOVING...ANTICIPATE THE MERCURY WILL DROP OUT
ACROSS THE REGION. ANTICIPATING MOST AREAS WILL SEE LOWS IN THE
30S. MOST SPOTS WILL BE IN THE MID TO UPPER 30S...BUT THE TYPICAL
COOL SPOTS OVER NORTHERN AND CENTRAL WI WILL DIP INTO THE LOWER
30S OR PERHAPS EVEN UPPER 20S. THESE COLD TEMPS AND ALL OF THE
RECENT MOISTURE WILL LEAD TO THE POTENTIAL FOR FROST. HIGHEST
LIKELIHOOD FOR WIDESPREAD AND PROLONGED FROST TONIGHT WILL BE IN
NORTHERN AND CENTRAL WI...AND HAVE POSTED A FROST ADVISORY FOR
THOSE LOCATIONS. FROST WILL BE PATCHY ELSEWHERE.
SURFACE HIGH PRESSURE SHIFTS EAST OF THE AREA ON FRIDAY. MEANWHILE
ANOTHER LARGE LONG WAVE TROUGH AND CLOSED CIRCULATION SETTLES INTO
THE PACIFIC NORTHWEST STATES. SEVERAL WEAKER SHORT WAVE TROUGHS
WILL EJECT OUT OF THE BASE OF THE TROUGH AND TRAVEL INTO THE UPPER
MIDWEST ON SOUTHWEST FLOW. A CONTINUED FETCH OF MOIST AIR WILL BE
DRAWN NORTH TOWARD OUR AREA THANKS TO THE MEAN TROUGH POSITION.
AND EACH DISTURBANCE WILL FOCUS AND TAP INTO THIS MOISTURE SUPPLY...
LEADING TO PERIODS OF SHOWERS AND THUNDERSTORMS. THE FIRST OF
THESE WILL ARRIVE LATE FRIDAY NIGHT INTO SATURDAY. MOISTURE
TRANSPORT AND INSTABILITY ARE QUITE LIMITED...SO ANTICIPATE MAINLY
SHOWERS WITH SOME ISOLATED THUNDERSTORMS.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
258 AM CDT THU MAY 23 2013
BLOCKED AND UNSETTLED FLOW CONTINUES ACROSS THE CONUS THROUGH THE
LONG TERM PERIOD. LONG WAVE TROUGH OVER THE PACIFIC NORTHWEST
WOBBLES AROUND ALL THE WAY INTO NEXT WEEK. SEVERAL WAVES EJECT OUT
OF IT...SOME HEADING ACROSS SOUTHERN CANADA AND OTHERS COME AROUND
THE SOUTH SIDE AND HEAD INTO OUR AREA FROM THE INTER-MOUNTAIN WEST.
THE JUXTAPOSITION OF THIS UPPER FLOW PATTERN WILL KEEP A SURFACE
LOW PRESSURE AREA OVER THE HIGH PLAINS...WITH A CONTINUED FEED OF
WARM AND MOIST AIR INTO THE MIDDLE PORTION OF THE COUNTRY. A
FRONTAL BOUNDARY LOOKS TO MEANDER AROUND SD/IA/IL...MOVING NORTH
AND SOUTH AS EACH SUCCESSIVE WAVE EJECTS THROUGH. THIS SETUP WILL
PROVIDE PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS ALL THE WAY
INTO THE MIDDLE OF NEXT WEEK AT A MINIMUM. MODELS ARE SHOWING
INCREASING DIFFERENCES WITH TIME...AND IT WILL BE HARD TO PIN DOWN
EXACT TIMING. BUT IT APPEARS THAT THE THREAT FOR RAIN WILL BE
THERE NEARLY EVERY DAY...AT LEAST FOR A PORTION OF THE DAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1146 PM CDT WED MAY 22 2013
THE MAIN FOCUS IS ON THE NEAR TERM WITH WHEN THE LIGHT RAIN WILL
COME TO AN END ALONG WITH THE MVFR/IFR CONDITIONS. THE BACK EDGE
OF THE RAIN CURRENTLY EXTENDS FROM NORTH CENTRAL WISCONSIN DOWN
INTO SOUTH CENTRAL MINNESOTA AND IS RAPIDLY DROPPING SOUTH. WHERE
THE RAIN ENDS IS WHERE THE IFR/MVFR CONDITIONS ALSO IMPROVE TO VFR
WITH SKIES COMPLETELY CLEARING OUT NOT TOO FAR BEHIND IT. EXPECT
THAT CONDITIONS WILL IMPROVE QUICKLY AFTER 6Z THOUGH WINDS WILL
STAY UP IN THE 10-20KT RANGE THROUGH THE AFTERNOON TODAY. WINDS
WILL THEN DIMINISH TONIGHT AS A RIDGE OF HIGH PRESSURE DROPS DOWN
INTO THE REGION.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
258 AM CDT THU MAY 23 2013
WI...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT FRIDAY FOR
WIZ017-029-034-042>044.
MN...NONE.
IA...NONE.
&&
SHORT TERM...MW
LONG TERM...MW
AVIATION...HALBACHHazardous weather outlook, May 22, 5:00 AM CDT, 22 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 500 AM CDT WED MAY 22 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-231100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 500 AM CDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY INTO TONIGHT FLOOD WARNINGS ARE IN EFFECT FOR SOME AREA RIVERS ACROSS PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. REFER TO THE LATEST FLOOD STATEMENTS FOR LATEST RIVER FORECAST. ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY. NONE OF THE THUNDERSTORMS ARE EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER LEVELS WILL REMAIN HIGH INTO THE WEEKEND ACROSS PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST WISCONSIN. THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND CONTINUE INTO TUESDAY. AT THIS TIME...IT IS TOO EARLY TO DISCERN ANY SEVERE WEATHER POTENTIAL WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. DTJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:55 AM CDT | River Flood Warning | ARX | Jackson | 25 hr |
Nearby
Frost Advisories in Wisconsin, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.